# SDR WX0A070330

- Difficulty date: June 17, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN NR 4 SEAT TRACK LUG AT STA 1045.  REPAIRED IAW SRM 53-05 WITH SEAT TRACK PLUG.
